Main Blog Theory Forum Store Clinic Tw Fb G+

Diarrhoea after knee replacement


#1

Hi my mother went into bilateral knee replacement operation on 18-12-2015 since then after she came in post Opp doctors over dose her morphine to control pain and it had been 2 n half month still her diarrhoea not in control she is in hospital as her albumin ,sodium and hb is very low
Diarrhoea is not uncontroll plz help


#2

For a case like this you would have to find an acupuncturist/herbalist in your local area and have them physically inspect your mother. There is very little that can be said over the internet without physical inspection that would be of value in a complicated case.

Part of this is because generally morphine will cause constipation not diarrhea - but morphine withdrawal will cause diarrhea. There are also many other drugs used during surgery that one could react with and/or use of drugs post-surgery that one could react with. Having someone figure all of this out in person would be best rather than trying to mask the symptoms.

In the absence of a practitioner some of the points listed on our “acupuncture for diarrhea” guide would be applicable via acupressure (found within our general diarrhea treatment section). Particularly LI 11 and ST 37 (or ST 36 depending on the patient). If available, moxibustion could be helpful but the proper points would depend greatly on the patient - CV 12, ST 25 and CV 6 may be appropriate among others.

For the best help, however, find a practitioner in your local area and ask them to guide you.


Ask A Question Start A Discussion
Main Blog Theory Forum Store Clinic Tw Fb G+
Copyright 2000-2018 Yin Yang House - All Rights Reserved
Website Design and Management by the Yin Yang House Media Services Group